# SDR CALA2020010600102

- Difficulty date: January 6, 2020
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N37293
- Make and model: Boeing 737824
- Aircraft serial: 33453
- Aircraft time: 46,783 hours, 16,578 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A1201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 4226246. O/B CRACK MEASURING 2 AND 1/16" LOCATED LWW PRESURE DECK WEB BETWEEN LBL 40.00 AND LBL 45.64 WILL BE REPAIRED ON THIS L/P. STOP DRILLED END OF THE CRACK. REQUESTN Q/C PERFORM STEP 4.C. HFEC OF STOP DRILL HOLE. CRACK BEEN STOP.  OK TO CONTINUE WITH SLOT REPAIE. PERFORMED HFEC REF SRM 57-10-10 REPAIR 4.. AT STOP DRILLS .ALL COMPLIED WITH SRM 57-10-10 REPAIR 4 STEP 4.D. CUT A SLOT BETWEEN INSPECTION OF ANY TRIMMED EDGE. STOP DRILLED ENDS OF CRACK. REQ. Q/C PERFORM STEP 4.E. HFEC STOP DRILLED ENDS OF CRACK. REQ. Q/C PERFORM STEP 4.E. HFEC INSPECTION OF ANY TRIMMED EDGE.NO CRACKS NOTE. COMPLIED WITH SRM 57-10-10 REPAIR 4 STEP 4.D. CUT A SLOT BETWEEN PERFORMED HFEC REF SRM 57-10-10. STEP 4E. NO  CRACKS NOTED AT THIS TIME.AND VERIFIED .040 CUT OUT . MAN HRS APPLIED PERFORMED DVI OF AREA AND BLENDED TRIMMED AREA TO A 20:1 BLEND WITH .5" RADIUS REF AVOESC 200105-0293-1 	STEPS 1A AND 2A,NO DEFECTS NOTED IN AREA AND PERFORMED INSURANCE CUT STEP 2.B. I. WITH .5" RADIUS REF AVOESC 200105-0293-1 STEPS 1A AND 2A,NO DEFECTS NOTED IN AREA AND PERFORMED INSURANCE CUT STEP 2.B. I. PERFORMED DVI OF AREA AND BLENDED TRIMMED AREA TO A 20:1 BLEND VERIFIED -1 DOUBLER MATERIAL AS .100 -2024 T3 BARE P.O # 6480381 REF SRM 57-10-10 RP 4 STEP F TABLE 201. REF SRM 57-10-10 RP 4 STEP F TABLE 201. VERIFIED -1 DOUBLER MATERIAL AS .100 -2024 T3 BARE P.O # 6480381 REF SRM 57-10-10 RP 4 STEP F TABLE 201. VERIFIED -1 DOUBLER MATERIAL AS .100 -2024 T3 BARE P.O # 6480381 DRILLED,TRIMMED,DEBURRED -
